# SDR GTIA050204

- Difficulty date: June 25, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - UPON TAXI WATER BEGAN POURING FROM AFT CEILING, AIRCRAFT TAIL SWAP WITH 822.  REMOVED AND REPLACED BOTH WATER SEPARATOR COALESCER BAGS, OPS CHECK GOOD.  (M)
